MathSciNet Relay Station
MathSciNet bibliographic data
MR1927233 37H10 (35Q30 35R60 37L40 76D06)
Kuksin, Sergei; Piatnitski, Andrey; Shirikyan, Armen A coupling approach to randomly forced nonlinear PDEs. II. Comm. Math. Phys. 230 (2002), no. 1, 81–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement